# SDR USAA2013010700014

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 15,474 hours, 2,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 LOW BOTTLE PRES ON DOOR.  MAINTENANCE SERVICED L-4 DOOR EMERGENCY OPERATIONAL CYLINDER.
